Velocity and dispersion in porous media

Chandrasekhara, B. C. ; Rudraiah S. T., N. (1980) Velocity and dispersion in porous media International Journal of Engineering Science, 18 (7). pp. 921-929. ISSN 0020-7225

Full text not available from this repository.

Official URL:

Related URL:


A deterministic model for the longitudinal dispersion in a porous medium is attempted following the analysis of Taylor[1]. The results of the present model are in agreement with the cell model of Simpson[2] and the experimental observations of Harleman et al.[3]. The present model also gives, for the first time in the literature, the information about the behaviour of the diffusion coefficient with the particle size of a porous media.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:47469
Deposited On:11 Jul 2011 13:55
Last Modified:11 Jul 2011 13:55

Repository Staff Only: item control page